# SDR DL72L961071

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO VERTICAL STABILIZER STRINGERS CRACKED RT SIDE FOURTH BAY FROM TOP, STR 8 AND STR 10.  REPAIRED PER M/M 55-30-0, FIG 803.
